Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have colored patches on penis. No medication till now. What is the cure for this?

Ive had this spot on the Side of my penis Shaft for about 4 months or more. Its white at the top, like dry white, but when its moist its skin colored, but goes back to white when dry again. I have fordyce spots and there are some around it. It doesnt have a cauliflower shape like a Genital Wart, it doesnt itch or irritate or Bleed at all really and it sits on top of a vein and is soft just like the rest of my penis skin, just slightly raised and white in the middle and about 3 cm. also in African American if it helps. Its causing a little mental discomfort could you help me? And also i havent had a sexual encounter in over 3 months where a girl performed oral Sex on me
Asked On : Wed, 1 May 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I am glad you are seeking help on this forum. I believe that the description of the lesion fits into the diagnosis of molluscum contagiosum or genital warts. Having poor genital hygiene is one of the many causes of the disorder although having had oral sex in the past may have contributed to it as well. The solution is to have it examined by a dermatologist and getting medication to help cure the infection as it can be done easily. I hope this helps relieve your anxiety.

Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor